# SDR DALA2024100209617

- Difficulty date: September 28, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 17 RH AT STA Y=408 PAX CABIN. SUMMARY OF NRC 00259: LONGERON 17 RH AT STA Y=408 PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2. PERFORM AN EXTERNAL GVI OF THE REPAIR EVERY C-CHECK PER B717 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 PAR 7.A. (LP #0579981)
